# SDR COMA0460623

- Difficulty date: November 13, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 13,951 hours, 13,079 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Fluctuates
- Location: Empennage
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5853 RUDDER FLUCTUATES LT AND RT DURING CRUISE.  C/W YAW OSCILLATION TROUBLESHOOTING, NO DEFECTS FOUND.
